# SDR 07FDEA03042

- Difficulty date: August 22, 2007
- Submitted: August 22, 2007
- Operation: Air carrier
- Aircraft: N262FE
- Make and model: Boeing 727233
- Aircraft serial: 21624
- Aircraft time: 49,571 hours, 30,392 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6554583
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LWR FUSELAGE SKIN IS DETERIORATED AT VHF ANTENNA LOCATION.  INTERNAL KIN SURFACE HAS CORROSION, EXTERNAL SKIN SURFACE HAS CORROSION, BS 1030-1050, STR 29R -30, WL140 REMOVED CORROSION AT LWR FUSELAGE INTERNAL SKIN SURFACE, AND EXTERNAL SKIN SURFACE IAW B 727 SRM 53-30-1 FIG 2.  FABRICATED DOUBLER AND FILLER, IAW B727 SRM 53-30-3.  TREATED AND PRIMED AND INSTALLED REPAIR DOUBLER, AND FILLER IAW B727 SRM 53-30-3 FIG 1, SHEET 4, 51-10-2, 51-30-2.
